| Model Number |
MMT-332A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the reservoir was leaking.Customer stated that the retainer ring was cracked.Customer stated that the reservoir was able to lock in place when inserted into pump.No harm requiring medical intervention was reported.The reservoir will not be returned for analysis.